# SDR SWAA2015030937273

- Difficulty date: January 12, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797379
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD CRACKED AT BS 639, STRINGER 17L.  REPAIRED CHORD IAW EO & EA.
